MathSciNet Relay Station
MathSciNet bibliographic data
MR885689 28B20 (28A20 49A50 90A14)
Olech, Czesław On $n$-dimensional extensions of Fatou's lemma. Z. Angew. Math. Phys. 38 (1987), no. 2, 266–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement